# SDR SWIA202164149

- Difficulty date: December 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS 1000, LBL26 HAS EXFOLIATED CORROSION.   (C CHECK RO 02-03-22)   CORROSION ON STRINGER 26L BETWEEN FS985 AND FS1000 FOUND TO BE OUT OF LIMITS. REPAIRED STRINGER REF REO 670-53-61-2034 REV -- 2022-01-13. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
